# SDR YENA200537

- Difficulty date: July 2, 2005
- Submitted: July 6, 2005
- Operation: Air carrier
- Aircraft: N554JB
- Make and model: Airbus A320-232
- Aircraft serial: 1898
- Aircraft time: 10,972 hours, 3,935 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 3907130402
- Part serial: FCDMK1011936
- Condition: Failed
- Location: Cabin
- Part time: 6,570 hours, 2,256 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

BEFORE LANDING PILOTS SMELLED A BURNING ODOR IN FLT DECK.  UPON LANDING TURNED OFF LIVE TV.  ON GROUND PERFORMED TSM TASK 24-00-00-810-823, NO FAULT CONFIRMED.  NO C/B TRIPPED OR OTHER EVIDENCE.  AFTER RELEASED FOR FLT AIRCRAFT RETURNED TO GATE WITH ODOR IN COCKPIT.  T/S PER TSM 24-00-00-810-823.  REMOVED EACH DU, INSPECTED AND REINSTALLED DU'S, NO ABNORMALITIES NOTED.  REMOVED BOTH MCDU'S, INSPECTED & REINSTALLED.  NO ABNORMALITIES NOTED.  OPERATED WEATHER RADAR, RAN BOTH ENGINES & PACKS AT FULL HOT THEN FULL COLD FOR 10 MINUTES, NO ABNORMALITIES.  INSPECTED AVIONICS BAYS, TAXI AIRCRAFT FOR 25 MINUTES, COULD NOT DUPLICATE ANY ABNORMALITIES.  REPLACED F/O'S DU'S AS PRECAUTIONARY.  REMOVED DU P/N 3907130402.
